# SDR DJSR201910248001

- Difficulty date: October 18, 2019
- Submitted: October 24, 2019
- Operation: General aviation
- Filed by: IFL Group Inc, repair station DJSR211D
- Aircraft: N581FL
- Make and model: Amd FALCON20F5
- Aircraft serial: 440
- Aircraft time: 12,226 hours, 11,686 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Feel Unit
- Condition: Erratic
- Location: Pitch Control
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF PITCH CONTROL ARTIFICIAL FEEL BECAME ERRATIC/SLUGGISH.  ABORTED FLIGHT AND RETURNED TO DEPARTURE AIRPORT.
